# SDR UIEA2021030800497

- Difficulty date: March 9, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 88,186 hours, 21,157 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Light
- Condition: Malfunctioned
- Location: Autobrake Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO BRAKES DISARMED IN FLIGHT, COULD NOT BE RESET( T/S FIM 32-42 F/T 803; ANTI / SKID AUTOBRAKE LTL UNIT BITE, NO FAULT INDICATED  A/E MODULE  M239 INSPECTED FOR LEAK OK;  MODULE COMPONENTS VISUAL  & CLEANED INSP.  OK AMM    32-42-09. AUTO BRAKE SYS TEST CONTROL OK AMM 32-42-00/705. )
